# SDR YENA2021091700579

- Difficulty date: September 8, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 039
- Aircraft time: 40,050 hours, 25,784 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Dented
- Location: Tailcone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, DENT ON TAIL CONE SKIN BTW FR 100 +72 / FR 100 +76 AND STRGR 01R-02R; (REF TECHOPSMX WO# 1654 NR# 00184)  TAIL CONE SKIN BTW FR 100 +72 TO FR100 +76 AND STGR 01R - 02R WAS REPAIRED PER EMB190 53-31-01/REPAIR 51P(SKIN CUTOUT DOUBLER REPAIR)
